Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 42, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 8:43 PM CDT for Burleigh County, Kidder County, Morton County, North Dakota. It was in force for 62 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 8:43 PM CDT (01:43 UTC)
- Expired
- Jun 19, 2015, 9:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Burleigh County, ND, Kidder County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 35 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:53 PM CDT | TSTM WND GST 64 | 2 S Mandan, ND | |
| Jun 19, 8:54 PM CDT | TSTM WND GST 80 | N Mandan, ND | STRONG WINDS...SEVERAL BRANCHES 3 TO 4 INHCES THICK ARE DOWN |
| Jun 19, 9:01 PM CDT | TSTM WND GST 90 | 2 S Lincoln, ND | OFF DUTY NWS EMPLOYEE REPORT. CAMPER ROLLED OUT OF NEIGHBORS YARD. SECURED STACK OF LARGE HAY BALES COLLAPSED. NUMEROUS SWING SETS DESTROYED. GARAGE DOOR BUCKLED. 10 X 3 FOOT SHEET OF METAL BLOWN THROUGH NEIGHBORS WINDOW. DESTROYED SIDING AND BLEW GLASS INTO H |
| Jun 19, 9:03 PM CDT | TSTM WND GST 82 | Bismarck, ND | |
| Jun 19, 9:03 PM CDT | TSTM WND GST 82 | Bismarck, ND | SPOTTER REPORTED A SMALL AIRPLANE FLIPPED OVER ON NORTH SIDE OF BISMARCK AIRPORT. THIS IS DAMAGE ASSOCIATED WITH THE MEASURED WIND GUST PREVIOUSLY REPORTED. |
| Jun 19, 9:03 PM CDT | TSTM WND GST 82 | Bismarck, ND | |
| Jun 19, 9:04 PM CDT | TSTM WND GST 79 | 6 N Bismarck, ND | |
| Jun 19, 9:09 PM CDT | TSTM WND GST 76 | Mandan, ND | |
| Jun 19, 9:10 PM CDT | TSTM WND GST 76 | 2 E Lincoln, ND | |
| Jun 19, 9:10 PM CDT | TSTM WND GST 76 | 2 Nnw Mandan, ND | SPOTTER REPORTED PARTS OF ROOF TORN OFF A GROUP HOME. |
| Jun 19, 9:47 PM CDT | TSTM WND GST 61 | 2 E Moffit, ND | |
| Jun 19, 9:47 PM CDT | TSTM WND GST 61 | 3 E Moffit, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1150 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1580 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
377
WUUS53 KBIS 200143
SVRBIS
NDC015-043-059-200245-
/O.NEW.KBIS.SV.W.0042.150620T0143Z-150620T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM CDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 945 PM CDT
* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MCDOWELL DAM RECREATION AREA...OR 9 MILES NORTH OF BISMARCK...
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BISMARCK AND MANDAN 855 PM CDT.
STEELE AROUND 920 PM CDT.
DAWSON AROUND 930 PM CDT.
TAPPEN AROUND 935 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MOFFIT...BALDWIN...ARENA...DRISCOLL...LAKE WILLIAMS...HORSEHEAD
LAKE...MCKENZIE AND UNIVERSITY OF MARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS UP TO 70 MPH.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING
AND AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4666 10107 4732 10064 4733 9948 4663 9954
TIME...MOT...LOC 0140Z 266DEG 49KT 4694 10073
HAIL...1.00IN
WIND...70MPH
$$
MARTIN2 follow-up statements
698
WWUS53 KBIS 200200
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT FRI JUN 19 2015
NDC015-043-059-200245-
/O.CON.KBIS.SV.W.0042.000000T0000Z-150620T0245Z/
BURLEIGH ND-KIDDER ND-MORTON ND-
900 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BURLEIGH...KIDDER AND NORTHEASTERN MORTON COUNTIES...
AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
STERLING...OR 21 MILES WEST OF STEELE...MOVING EAST AT 55 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
THIS SEVERE STORM WILL BE NEAR...
MANDAN AND BISMARCK NOW.
STEELE AROUND 920 PM CDT.
DAWSON AROUND 930 PM CDT.
TAPPEN AROUND 935 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MOFFIT...BALDWIN...ARENA...DRISCOLL...LAKE WILLIAMS...HORSEHEAD
LAKE...MCKENZIE AND UNIVERSITY OF MARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4666 10107 4732 10064 4733 9948 4663 9954
TIME...MOT...LOC 0159Z 266DEG 49KT 4696 10034
HAIL...1.00IN
WIND...80MPH
$$
MARTIN019
WWUS53 KBIS 200228
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT FRI JUN 19 2015
NDC015-043-059-200245-
/O.CON.KBIS.SV.W.0042.000000T0000Z-150620T0245Z/
BURLEIGH ND-KIDDER ND-MORTON ND-
928 PM CDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BURLEIGH...KIDDER AND EAST CENTRAL MORTON COUNTIES...
AT 927 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WING TO 8 MILES SOUTH OF STERLING...
MOVING EAST AT 55 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...STEELE...LINCOLN...TAPPEN...MENOKEN...WING...
STERLING...TUTTLE...PETTIBONE...DAWSON...REGAN...ROBINSON...LAKE
ISABEL...MCDOWELL DAM RECREATION AREA...DRISCOLL...MCKENZIE...
BALDWIN...LAKE WILLIAMS AND HORSEHEAD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION! THESE STORMS ARE PRODUCING
DAMAGING WINDS IN EXCESS OF 75 MPH. WINDS BETWEEN 80 AND 85 MPH WERE
REPORTED IN BISMARCK. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4669 10092 4710 10076 4732 10064 4733 9948
4663 9954
TIME...MOT...LOC 0227Z 268DEG 48KT 4727 10022 4669 10029
HAIL...0.88IN
WIND...80MPH
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:53 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 19, 6:53 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 653 PM CDT FRI JUN 19 2015 .UPDATE... ISSUED AT 625 PM CDT FRI JUN 19 2015 SEVERE WEATHER THREAT CONTINUES AS LINE OF STRONG TO SEVERE STORMS CONTINUE TO WORK INTO WESTERN NORTH DAKOTA. CORE OF STRONGEST INSTABILITY CONTINUES TO STRETCH FROM WESTERN INTO CENTRAL NORTH DAKOTA WITH SHEAR SUPPORTIVE OF SUPERCELLS. CURRENTLY MAIN THREATS REMAIN LARGE HAIL AND DAMAGING WIND GUSTS. AS THIS EVENING GOES ON AND STORMS WORK TOWARDS CENTRAL NORTH DAKOTA...LATEST GUIDANCE SUGGESTS A TRANSITION INTO A MORE ORGANIZED MCS WITH A BROADER DAMAGING WIND THREAT. STORMS SHOULD BE PUSHED MAINLY INTO THE JAMES RIVER VALLEY BY AROUND MIDNIGHT. UPDATE ISSUED AT 309 PM CDT FRI JUN 19 2015 QUICK UPDATE TO ISSUE SEVERE THUNDERSTORM WATCH 313 FOR WESTERN AND MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS THE SHORT TERM FORECAST. AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT. CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER DETAILS. CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY. A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S DEWPOINTS IN PLACE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME. SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS. THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH. THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 625 PM CDT FRI JUN 19 2015 LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH THROUGH WESTERN INTO CENTRAL NORTH DAKOTA THIS EVENING. LARGE HAIL AND STRONG/ERRATIC WIND GUSTS WILL BE THE MAIN THREATS. BEHIND THE STORMS...AREAS OF MVFR/LCL IFR CIGS ARE EXPECTED LATER TONIGHT. CIGS WILL IMPROVE BY MID MORNING SATURDAY TO VFR. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...AYD LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jun 19, 8:39 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 839 PM CDT FRI JUN 19 2015 NDZ018>021-033>037-040>048-050-051-210145- DUNN-MERCER-OLIVER-MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 839 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO SPREAD FROM SOUTHWESTERN INTO SOUTH CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA THIS EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. NDZ001>005-009>013-017-022-023-025-031-032-210145- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS- 839 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT AREAS OF THUNDERSTORMS REMAIN POSSIBLE THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER EXPERIENCED EARLIER THIS AFTERNOON AND EVENING TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. JJS
In the hours before
Local storm report, Jun 19, 7:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 9 S MARMARTH 46.16N 103.92W
06/19/2015 M2.75 INCH BOWMAN ND EMERGENCY MNGR
HAIL SIZE RANGED FROM 1.25 TO 2.75 INCHES IN SIZE.
&&
ACLocal storm report, Jun 19, 7:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HEAVY RAIN MEDORA 46.91N 103.52W
06/19/2015 M2.00 INCH BILLINGS ND LAW ENFORCEMENT
HEAVY RAIN....ALL RECEIVED WITHIN 15 TO 20 MINTUES
&&
ACLocal storm report, Jun 19, 7:25 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 7 ESE SUNSET BUTTE 46.11N 103.67W
06/19/2015 E1.75 INCH BOWMAN ND TRAINED SPOTTER
&&
JJSLocal storm report, Jun 19, 8:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST DICKINSON 46.88N 102.79W
06/19/2015 E65 MPH STARK ND AMATEUR RADIO
NORTH SIDE OF DICKINSON. MEDIUM SIZE TREE LIMBS DOWN
ALONG WITH MINOR STREET FLOODING.
&&
NHEINERTLocal storm report, Jun 19, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
826 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST NEW SALEM 46.85N 101.41W
06/19/2015 E60 MPH MORTON ND AMATEUR RADIO
&&
JJSSpecial weather statement, Jun 19, 8:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM MDT FRI JUN 19 2015
NDZ043-200215-
BOWMAN ND-
729 PM MDT FRI JUN 19 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BOWMAN
COUNTY...
AT 728 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF MARMARTH
TO 17 MILES EAST OF EKALAKA...AND MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MUD BUTTES AND SUNSET BUTTE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4618 10405 4626 10394 4609 10330 4595 10348
4594 10403 4595 10405
TIME...MOT...LOC 0128Z 299DEG 21KT 4618 10393 4597 10420
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:09 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 29 min |
| Jun 19, 7:38 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 67 min |
| Jun 19, 8:21 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Morton, Oliver | 54 min |
| Jun 19, 8:29 PM CDT | Special Weather Statement | BIS | Bowman | 46 min |
| Jun 19, 8:36 PM CDT | Areal Flood Advisory | BIS | Morton, Oliver | 3 hr |
| Jun 19, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, Morton, Sioux | 30 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Stutsman | 60 min |
| Jun 19, 10:45 PM CDT | Special Weather Statement | BIS | Kidder, Stutsman | 30 min |
| Jun 19, 11:16 PM CDT | Special Weather Statement | BIS | Grant | 44 min |
| Jun 20, 4:30 AM CDT | Dense Fog Advisory | BIS | Bottineau, Burke, Burleigh, Divide, McHenry, Mercer and 8 more | 5 hr |
| Jun 20, 2:00 PM CDT | Special Weather Statement | BIS | Bottineau | 30 min |
| Jun 20, 2:39 PM CDT | Special Weather Statement | BIS | Pierce | 36 min |
| Jun 20, 3:13 PM CDT | Special Weather Statement | BIS | Pierce | 32 min |
| Jun 20, 3:24 PM CDT | Severe Thunderstorm Warning | BIS | Pierce | 20 min |
| Jun 20, 3:51 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Jun 20, 3:56 PM CDT | Special Weather Statement | BIS | Pierce | 34 min |
| Jun 20, 4:50 PM CDT | Special Weather Statement | BIS | Foster | 25 min |
| Jun 20, 5:01 PM CDT | Severe Thunderstorm Warning | BIS | Foster | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.